# SDR SWAA2020060184913

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,588 hours, 41,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT CABIN EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FWD RT BATTERY PACK IAW AMM 33-51-09.  OPS CHECK GOOD.
